MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-44
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the customer contacted tech support engineer (tse) to report that the system had an error 323 indicating a problem with the energy shield monitor (esm).Tse walked the customer through a hard power cycle on the esm and the tower and checked all power and communication cables with no change.The procedure was aborted to another dv system/no patient involvement with no reported injury.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.After replacing energy shield monitor (esm) due to error 323, fse continued to program the new esm; however, node csm_pic was not reporting and was unable to program.Fse then checked cables in the back of the tower and noticed that the low voltage differential signaling (lvds) cable on the core was not plugged into the bottom port but plugged into the top port.Fse then switched the cable from the top port to the bottom and was able to program node.Fse then performed system power cycle and was able to successfully complete system verification.The system was tested and verified as ready for use.Intuitive surgical, inc.(isi) did receive a da vinci product involved with this complaint to perform failure analysis.The esm was returned for failure analysis, and the reported 323 error was confirmed but not replicated.In system logs, the 323 error was found indicating node not present, confirming the fault occurred in the field.Upon visual inspection, no issues were found that would be related to the reported event.The unit was installed onto a golden system and functioned as expected.The complaint was confirmed based on failure analysis.While the root cause could not be determined based on failure analysis, the cause is likely due to an electrical component failure within the esm.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24809788
Report Number2955842-2026-20746
Device Sequence Number13432674
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-44
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown